# SDR 2007FA0000942

- Difficulty date: September 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N84643
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233033
- Engine: Cont TSIO360KB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TAXIED TO RUNWAY AFTER LOADING CARGO.  AFTER NORMAL RUNUP, THE PILOT TAXIED ONTO THE RUNWAY AND STOPPED.  THE PILOT ADVANCED THROTTLES AND RELEASED BRAKES, AFTER RELEASING BRAKE, THE NOSE GEAR COLLAPSED.  AIRCRAFT WAS RECOVERED AND TOWED OFF RUNWAY TO A SAFE TIE DOWN SPOT.  NO CAUSE IS YET KNOWN AS TO WHY THE NOSE GEAR COLLAPSED.  (K)
